# SDR REXA201100091

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK ACCESS HOLES AT WS 12.245, WS 54.897, WS 76.161, WS 188.040, WS 209.040 AND WS 230.415 HAVE CORROSION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
